# SDR DALA12012100938

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bearing
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TAILCONE RELEASE SYSTEM, MX FOUND THE RELEASE CAM BEARING WORN BEYOND LIMITS, ALLOWING EXCESSIVE FREE PLAY.  THE CAM BEARING WAS REPLACED. FOLLOW UP FUNCTIONAL CHECKED GOOD.
